# SDR CA040315007

- Difficulty date: September 11, 2003
- Submitted: April 1, 2004
- Operation: General aviation
- Make and model: Snias AS350D
- Aircraft time: 9,822 hours
- Engine: Lyc LTS101600A2
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Link
- Part number: 406100807
- Condition: Broken
- Location: Flow Fence
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

(CAN) DURING NORMAL CRUISE FLIGHT, THE PILOT NOTICED A SUDDEN SHARP RISE IN T4 (TOT) STILL WITHIN LIMITS.   AFTER RETURNING TO BASE, ONE OF THE LINKS CONTROLLING THE FLOW FENCE WAS FOUND TO BE BROKEN.
